BibTeX record journals/ita/CurrieMR17

download as .bib file

@article{DBLP:journals/ita/CurrieMR17,
  author       = {James D. Currie and
                  Lucas Mol and
                  Narad Rampersad},
  title        = {On avoidability of formulas with reversal},
  journal      = {{RAIRO} Theor. Informatics Appl.},
  volume       = {51},
  number       = {4},
  pages        = {181--189},
  year         = {2017},
  url          = {https://doi.org/10.1051/ita/2017013},
  doi          = {10.1051/ITA/2017013},
  timestamp    = {Thu, 04 Jun 2020 19:44:47 +0200},
  biburl       = {https://dblp.org/rec/journals/ita/CurrieMR17.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics